# SDR DL76L962241

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheating
- Location: Aft Galley
- Component: 828450407
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

OVEN AT AFT GALLEY DEFECTIVE, NR 7 OVEN CAUSING SIDEWALL TO GET HOT AND CURLING VINYL WALLPAPER.  C/B PULLED AND OVEN SECURED.  REPLACED OVEN, CHECKS OK.
